A note on reinsurance contracts with multiple reinstatements
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 49-56
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_1_a4,
author = {Lazosov\'a, Helena},
title = {A note on reinsurance contracts with multiple reinstatements},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {49--56},
year = {2002},
volume = {43},
number = {1},
mrnumber = {1959861},
zbl = {1062.91053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a4/}
}
Lazosová, Helena. A note on reinsurance contracts with multiple reinstatements. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 49-56. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a4/